# SDR CA120802006

- Difficulty date: July 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE HAD A COMPRESSOR STALL DURING ACCELERATION AND CLIMBOUT, AND WHEN THE THROTTLE WAS PULLED BACK THE ENGINE STABILIZED. THE CREW ELECTED TO RETURN TO POINT OF DEPARTURE AND PERFORMED A SAFE LANDING.  OPS CHECK OF BOVS, INSPECTION OF 1ST STAGE COMPRESSOR, AND INSPECTION OF DRAIN TRAPS WERE ALL SATISFACTORY.  TROUBLESHOOTING IS ON-GOING.
